# SDR SIMA20201129003

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,745 hours, 34,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY BATTERY POWER SUPPLY CHARGER AND BATTERY PACK REQUIRE REPLACEMENT.  C/A: R & R NR 2 EMERGENCY BATTERY POWER SUPPLY CHARGER AND BATTERY PACK, IAW EMB145 AMM 33-50-04.  OPERATIONS CHECK GOOD.  EMERGENCY LIGHT BATTERY ASSEMBLY P/N 2013-1A REMOVED, P/N 2013-1ASMI INSTALLED, REF ETN EM-33-020R1 FOR INTERCHANGEABILITY.
